Alert archive / California / High Surf Advisories in 2022
High Surf Advisory 2, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Dec 25, 2022, 3:08 PM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Dec 27, 2022, 6:00 AM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2022, 3:08 PM PST (23:08 UTC)
- In effect from
- Dec 27, 2022, 6:00 AM PST
- Expired
- Dec 27, 2022, 10:19 PM PST
- In force
- 16 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 11.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
736 WHUS46 KEKA 252308 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 308 PM PST Sun Dec 25 2022 CAZ101-103-104-109-260600- /O.NEW.KEKA.SU.Y.0002.221227T1400Z-221228T0700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 308 PM PST Sun Dec 25 2022 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... * WHAT...Large breaking waves from 22 to 26 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 6 AM to 11 PM PST Tuesday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
9 follow-up statements
009 WHUS46 KEKA 260440 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 840 PM PST Sun Dec 25 2022 CAZ101-103-104-109-261245- /O.CON.KEKA.SU.Y.0002.221227T1400Z-221228T0700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 840 PM PST Sun Dec 25 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... * WHAT...Large breaking waves from 22 to 26 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 6 AM to 11 PM PST Tuesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
510 WHUS46 KEKA 261027 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 227 AM PST Mon Dec 26 2022 CAZ101-103-104-109-261830- /O.CON.KEKA.SU.Y.0002.221227T1400Z-221228T0700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 227 AM PST Mon Dec 26 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... * WHAT...Large breaking waves from 22 to 26 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 6 AM to 11 PM PST Tuesday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
829 WHUS46 KEKA 261452 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 652 AM PST Mon Dec 26 2022 CAZ101-103-104-109-262300- /O.CON.KEKA.SU.Y.0002.221227T1400Z-221228T0700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 652 AM PST Mon Dec 26 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... * WHAT...Large breaking waves from 22 to 26 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 6 AM to 11 PM PST Tuesday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
465 WHUS46 KEKA 261647 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 847 AM PST Mon Dec 26 2022 CAZ103-262300- /O.NEW.KEKA.CF.Y.0014.221226T2000Z-221226T2300Z/ /O.CON.KEKA.SU.Y.0002.221227T1400Z-221228T0700Z/ Northern Humboldt Coast- 847 AM PST Mon Dec 26 2022 ...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM PST THIS AFTERNOON... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... * WHAT...For the Coastal Flood Advisory, high astronomical tides will cause minor flooding in low lying areas around Humboldt Bay. Up to one half foot of saltwater inundation above ground level is possible in low lying areas near shorelines and tidal waterways. For the High Surf Advisory, large breaking waves from 22 to 26 feet. * WHERE...For the Coastal Flood Advisory, areas around Humboldt Bay...including the community of King Salmon and other low lying areas. For the High Surf Advisory, Northern Humboldt Coast County. * WHEN...For the Coastal Flood Advisory, from noon today to 3 PM PST this afternoon. For the High Surf Advisory, from 6 AM to 11 PM PST Tuesday. * IMPACTS...For the Coastal Flood Advisory, flooding of lots, parks, and roads with only isolated road closures expected. For the High Surf Advisory, dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. Feet Above Ground is locally defined as feet above the Highest Astronomical Tide or HAT. Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$ CAZ101-104-109-262300- /O.CON.KEKA.SU.Y.0002.221227T1400Z-221228T0700Z/ Coastal Del Norte-Southwestern Humboldt-Mendocino Coast- 847 AM PST Mon Dec 26 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... * WHAT...Large breaking waves from 22 to 26 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 6 AM to 11 PM PST Tuesday. * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
185 WHUS46 KEKA 262224 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 224 PM PST Mon Dec 26 2022 CAZ103-270630- /O.CAN.KEKA.CF.Y.0014.000000T0000Z-221226T2300Z/ /O.CON.KEKA.SU.Y.0002.221227T1400Z-221228T0700Z/ Northern Humboldt Coast- 224 PM PST Mon Dec 26 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... ...COASTAL FLOOD ADVISORY IS CANCELLED... * WHAT...Large breaking waves from 22 to 26 feet. * WHERE...Northern Humboldt Coast County. * WHEN...From 6 AM to 11 PM PST Tuesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$ CAZ101-104-109-270630- /O.CON.KEKA.SU.Y.0002.221227T1400Z-221228T0700Z/ Coastal Del Norte-Southwestern Humboldt-Mendocino Coast- 224 PM PST Mon Dec 26 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... * WHAT...Large breaking waves from 22 to 26 feet. * WHERE...Coastal Del Norte, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 6 AM to 11 PM PST Tuesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
274 WHUS46 KEKA 270618 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1018 PM PST Mon Dec 26 2022 CAZ101-103-104-109-271430- /O.CON.KEKA.SU.Y.0002.221227T1400Z-221228T0700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 1018 PM PST Mon Dec 26 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... * WHAT...Large breaking waves from 22 to 26 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 6 AM to 11 PM PST Tuesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
743 WHUS46 KEKA 271415 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 615 AM PST Tue Dec 27 2022 CAZ101-103-104-109-272215- /O.CON.KEKA.SU.Y.0002.000000T0000Z-221228T0700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 615 AM PST Tue Dec 27 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING... * WHAT...Large breaking waves from 22 to 26 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 6 AM to 11 PM PST Tuesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
286 WHUS46 KEKA 272201 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 201 PM PST Tue Dec 27 2022 CAZ101-103-104-109-280615- /O.CON.KEKA.SU.Y.0002.000000T0000Z-221228T0700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 201 PM PST Tue Dec 27 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING... * WHAT...Large breaking waves from 22 to 26 feet. * WHERE...Coastal Del Norte, Northern Humboldt Coast, Southwestern Humboldt and Mendocino Coast Counties. * WHEN...From 6 AM to 11 PM PST Tuesday.. . * IMPACTS...Dangerous surfing conditions and localized beach erosion. Beachcombing is highly discouraged!. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking waves along the coast will lead to increased wave run-up on beaches with waves topping and washing over large rocks and jetties. These large waves can be erratic and unpredictable. Use extra caution near the surf zone as these large waves will be capable of sweeping people into the frigid and turbulent ocean water. Mariners traversing the bar are urged to exercise extreme caution or stay in port until the threat subsides. Please contact the U.S. Coast Guard for information regarding harbor and bar closures. && $$
618 WHUS46 KEKA 280619 CFWEKA Coastal Hazard Message National Weather Service Eureka CA 1019 PM PST Tue Dec 27 2022 CAZ101-103-104-109-280730- /O.CAN.KEKA.SU.Y.0002.000000T0000Z-221228T0700Z/ Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 1019 PM PST Tue Dec 27 2022 ...HIGH SURF ADVISORY IS CANCELLED... Occasional surf heights of 20 to 22 feet will be possible for the remainder of the evening. However, surf heights continue to subside through the night and into Wednesday. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Dec 25, 4:10 AM PST, 10 hours 58 minutes earlier.
Area forecast discussion, Dec 25, 4:10 AM PST, 10 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
410 AM PST Sun Dec 25 2022
.SYNOPSIS...Mild and mainly dry weather will occur across the
region through tonight. A storm system producing heavy rain,
strong south winds, and high surf will then impact Northwest
California Monday afternoon through Tuesday. After Tuesday,
additional periods of rain and high mountain snow will occur
through late next week.
&&
.DISCUSSION...An upper ridge was amplifying over the West Coast
this morning downstream from a deepening NERN PAC trough.
Lingering light precipitation occurring over NWRN CA will
subsequently dissipate beneath the ridge, which will result in a
short period of dry, mild, and humid conditions through tonight. A
shortwave trough is then forecast to advance toward the PACNW
Monday morning, which will aid in breaking down the ridge, and
also drive a frontal boundary south and east toward the EKA CWA.
Light frontal rains will develop across the area as a result.
In addition, model guidance continues to show baroclinicity
associated with a westward trailing frontal segment aiding in
strong surface cyclogenesis Monday afternoon and evening as the
exit region of a 150+ kt upper jet spreads east toward the EKA
CWA. A 60-80 kt southerly pre-frontal coastal barrier jet will
develop near NWRN CA Monday evening in response to the developing
cyclone, and when combined with a tight surface pressure
gradient, will favor south winds gusting from 40-60 mph across
exposed ridges and coastal headlands, with locally higher gusts
possible across portions of Del Norte and interior Humboldt
Counties. In addition, IVT values continue to trend higher, with
some model guidance showing values in excess of 1000 kg/m/s. The
extreme moisture flux will support torrential rainfall rates
along/ahead of an approaching cold front during Monday evening
into Tuesday morning. The inherited flood watch for urban/small
streams valid across southern Humboldt/Trinity south across
Mendocino and portions of Lake Counties remains on track.
Freezing levels during the period of heaviest precipitation are
forecast to range from 7000-10000 ft MSL, but post-frontal
midlevel temperature will cool Tuesday evening into Wednesday and
aid in lowering levels to 3500-4500 feet in Northern Trinity
County. That will favor light snow across the Trinity Alps, with
travel impacts possible at Scott Mountain Summit on HWY 3.
Additional periods of high elevation snow will continue through
late next week. In addition, post-frontal destabilization will
support marginally sufficient thermodynamic profiles for isolated
thunderstorm development in the vicinity of coastal Humboldt and
Del Norte Counties during Tuesday. Otherwise, ensemble based 500
mb cluster analysis shows NWRN CA remaining exposed to a long
fetch of westerlies spanning across much of the North Pacific
during the next 10 days. That pattern signals a prolonged period
of wet weather and potentially an increased threat for flooding.
Garner
&&
.AVIATION...Ridging continues aloft this morning, driving LIFR
fog and low clouds for areas south of Del Norte county. Another
front sweeps southward down the coast today, which should break
down the ridge and help lift the coastal fog in Humboldt while
bringing LIFR ceilings to KCEC for much of today and tonight. KACV
should follow a similar pattern as KCEC, albeit lagged, after fog
mixes out late this morning...with MVFR sailings and visibilities
expected for much of the day followed by worsening conditions
this evening and tonight, possibly back down to LIFR. Interior
valleys should see an improvement in conditions by late this
morning, although ceilings may persist much of the day...possibly
eventually mixing out late this afternoon before reforming once
again overnight tonight.
&&
.MARINE...A brief period of weaker southerlies is expected to
continue this morning. Winds then increase this afternoon and
tonight to near gale as the next front approaches, expected to
move onshore early Monday morning. Meanwhile, another W swell will
fill in this morning, bringing seas above 10 ft by this
afternoon. Locally generated southerly seas on top of this swell
will likely push combined seas into the mid to high teens during
Monday.
The strongest in this onslaught of fronts is forecast to arrive
Monday night and Tuesday, with widespread southerly gales likely,
possibly along with storm force gusts downwind of Cape Mendocino.
This front will be followed by another solid W swell, with heights
likely pushing into the mid 20's at 15 seconds across all zones.
Conditions then look to settle down a bit later this week,
although southerlies likely continue for the foreseeable future.
&&
.HYDROLOGY...Heavy rain with a strong atmospheric river is
forecast to impact the entire area Monday evening through Tuesday
morning. Rainfall totals during that time are forecast to range
from 3 to 6 inches...with rainfall rates expected to be 0.50 inch
per hour or more. The duration of this rainfall event will be
relatively short, probably no more than 6-8 hours. However, main
stem rivers will experience rapid rises Monday night into Tuesday.
The probability of exceeding monitor stage is forecast to be
15-25%, with a roughly 10% chance of flood stage being achieved.
The potential for urban and small stream flooding will also
increase during this period of heavy rain, and there is also a
non-zero chance of debris flows occurring across area burn scars.
&&
.BEACH HAZARDS...King tides will continue to yield minor flooding
across portions of Humboldt Bay during the late morning and early
afternoon hours today. As usual, King Salmon and Fields Landing
will be the most probable locations for minor flooding. Otherwise,
a large westerly swell will impact the coast of Northwest
California Tuesday through Wednesday. Breaking waves from 23 to
27 feet will be possible, and will create very hazardous
conditions along area beaches, jetties, and rock outcrops.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
High Wind Watch from Monday evening through late Monday
night for CAZ101-102-104>106.
Coastal Flood Advisory from 11 AM this morning to 2 PM PST
this afternoon for CAZ103.
Wind Advisory from 10 PM Monday to 4 AM PST Tuesday for
CAZ103-107>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 9 AM this morning to 7 PM PST
Monday for PZZ450-475.
Gale Warning from 7 PM Monday to 3 AM PST Tuesday for
PZZ450-455-475.
Small Craft Advisory from 3 PM this afternoon to 7 PM PST
Monday for PZZ455.
Small Craft Advisory until noon PST Monday for PZZ470.
Storm Watch from Monday afternoon through late Monday night
for PZZ470.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Dec 25, 2:43 PM PST, 25 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 243 PM PST Sun Dec 25 2022 CAZ101-104-262245- Coastal Del Norte-Southwestern Humboldt- 243 PM PST Sun Dec 25 2022 ...HIGH WIND WARNING IN EFFECT FROM 7 PM MONDAY TO 4 AM PST TUESDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A High Wind Warning is currently in effect. A High Surf Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-110>115-262245- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 243 PM PST Sun Dec 25 2022 ...WIND ADVISORY IN EFFECT FROM 10 PM MONDAY TO 4 AM PST TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Wind Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-106-262245- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior- 243 PM PST Sun Dec 25 2022 ...HIGH WIND WARNING IN EFFECT FROM 7 PM MONDAY TO 4 AM PST TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A High Wind Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ103-262245- Northern Humboldt Coast- 243 PM PST Sun Dec 25 2022 ...WIND ADVISORY IN EFFECT FROM 7 PM MONDAY TO 6 AM PST TUESDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Wind Advisory is currently in effect. A High Surf Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109-262245- Mendocino Coast- 243 PM PST Sun Dec 25 2022 ...WIND ADVISORY IN EFFECT FROM 10 PM MONDAY TO 4 AM PST TUESDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 11 PM PST TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Wind Advisory is currently in effect. A High Surf Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 2:07 AM PST | High Wind Watch | EKA | Del Norte, Humboldt | 12 hr |
| Dec 25, 2:07 AM PST | Wind Advisory | EKA | Humboldt, Lake, Mendocino, Trinity | 52 hr |
| Dec 25, 2:18 AM PST | Gale Warning | EKA | 49 hr | |
| Dec 25, 2:18 AM PST | Storm Watch | EKA | 12 hr | |
| Dec 25, 5:43 AM PST | Dense Fog Advisory | EKA | Del Norte, Humboldt, Mendocino, Trinity | 4 hr |
| Dec 25, 1:48 PM PST | High Wind Warning | EKA | Del Norte, Humboldt | 40 hr |
| Dec 25, 2:19 PM PST | Storm Warning | EKA | 37 hr |
Nearby
High Surf Advisories in California, 2022Every high surf advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.